# SDR MALA060587

- Difficulty date: November 1, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 20,011 hours, 21,718 cycles
- Engine: Ge CT79B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DTW, THE LT ENGINE ANTI ICE WARNING LIGHT ILLUMINATED. THE FLIGHT RETURNED FOR CORRECTIVE ACTION AND LANDED WITHOUT FURTHER INCIDENT. OHMED THERMISTORS AND FOUND THERMISTOR 3 WOULD INTERMITTENTLY OPEN UP WHILE COOLING. UNUSED THERMISTOR 5 BAD AS WELL. SWITCHED THERMISTOR 3 TO SPARE 4. RAN 30 MINUTES. ALL CHECKS GOOD.
